Emotional Blunting

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bluechamomile
New Member


Date Joined Mar 2009
Total Posts : 9
   Posted 9/20/2009 2:11 PM (GMT -7)   
redface  Hi Everyone:
I have noticed, since I began taking Paxil and Lamictal in Jan. 09 tat, well, I don't have many emotions going on.  It kind of causes a sadness in me.  I was wondering if anyone else experiences this?  Also, maybe, since the meds balance me out, neither up nor down much, that I am "missing" the old manic/hypo-manic intense emotions I used to feel?? I was like that for so many many years because I wasalways mis-diagnoses and never had the right med.  I'm doing better in my life really but I just can't FEEL much.  confused

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 9/20/2009 4:52 PM (GMT -7)   
bluechamomile,

I wouldn't call that alright. I would let your doc know. It could be your meds are over-sedating you a bit.

serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II

"Bipolar disorder can be a great teacher. It's a challenge, but it can set you up to be able to do almost anything else in your life." - CARRIE FISHER

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 11:47 AM (GMT -7)
There are a total of 2,735,969 posts in 301,341 threads.
View Active Threads


Who's Online
This forum has 151440 registered members. Please welcome our newest member, Ian88.
247 Guest(s), 12 Registered Member(s) are currently online.  Details
blueberrymuffin, wthj53, TOOTY, tennisplayer, tickcheckguy, ROXY68, Mustard Seed, Traveler, bdavis, Csweeney1002, teddydog, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer